# SDR REXA2013062301205

- Difficulty date: June 23, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 21,422 hours, 18,757 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Out Of Position
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLS CONSIDERABLY TO THE LEFT FROM 0 TO 080 KTS WITH BOTH TILLER AND LDG.  REMOVED, INSPECTED AND CLEANED STEERING TILLER BUT TILLER WILL NOT CENTER. REINSTALLED TILLER .   NOSE WHEEL STEERING TILLER NOT CENTERING PROPERLY WAS CAUSING THE DISCREPANCY.
